MathSciNet Relay Station
MathSciNet bibliographic data
MR2169045 57R55 (14J80 57R57)
Fintushel, Ronald; Stern, Ronald J. Double node neighborhoods and families of simply connected 4-manifolds with $b^+=1$. J. Amer. Math. Soc. 19 (2006), no. 1, 171–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement